# SDR DXTA2022110773360

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 2,770 hours, 1,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INTERIOR AND EXTERIOR EMERGENCY LIGHT SYSTEM IS NOT OPERSTING PROPERLY. DIFFERENT LIGHTS ARE COMING OFF/ON AT TIMES.   CONFIRMED BOTH FUSES FOR SEAT 5 EMERGENCY LIGHT WERE BLOWN. R & R BLOWN FUSE. R & R AFT FUSE.  POWERED ON EMERGENCY LIGHTS AND SEAT 5 EMERGENCY PATH LIGHT WORKED FOR A BRIEF TIME BEFORE THE FORWARD AND AFT FUSES BLEW. DISCONNECTED #5 SEAT LIGHT SUSPECTING A SHORTED. REPLACED BOTH FUSES AND POWERED THE EMERGENCY LIGHTS ON FOR SEVERAL MINUTES AND CYCLED THE EMERGENCY LIGHTS MULTIPLE TIMES. RE CHECKED THE FUSES FOR THE SEAT 5 EMERGENCY PATH LIGHT AND THEY ARE STILL GOOD, CONFIRMING A FAULTY EMERGENCY PATH LIGHT.
